Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2010, Vol. 19 Issue (12): 124212    DOI: 10.1088/1674-1056/19/12/124212
CLASSICAL AREAS OF PHENOMENOLOGY Current Issue| Next Issue| Archive| Adv Search |
Hollow Gaussian beams in strongly nonlocal nonlinear media
Yang Zhen-Jun, Lu Da-Quan, Hu Wei, Zheng Yi-Zhou, Gao Xing-Hui
Laboratory of Photonic Information Technology, South China Normal University, Guangzhou 510631, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: